# SDR SWIA2021080259878

- Difficulty date: May 20, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR SURROUND FWD LOWER PIN FITTING GOUGED (MARKED)     (C-CHECK RO 7/28/2021)    REPAIRED PAX DOOR SURROUND FWD LOWER PIN FITTING PER REO 690-53-21-1386 REV --, DATED 2021-06-13.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
